# SDR DL72K000624

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,214 hours, 49,611 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Component: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV THE VERT SKIN WAS CRACKED AT PANEL 9523 LT FWD SIDE OF VERT STAB.  REPAIR WAS FABRICATED PER MM 54-30-0 FIG 903 AND REPAIR WAS INSTALLED.
